EconPapers    
Economics at your fingertips  
 

One dimensional scan statistics generated by some dependent stationary sequences

George Haiman and Cristian Preda

Statistics & Probability Letters, 2013, vol. 83, issue 5, 1457-1463

Abstract: We approximate the distribution of scan statistics generated by some Bernoulli and Gaussian stationary 1-dependent models. We compare the results with the corresponding results provided by i.i.d. and Markov models.

Keywords: Scan statistics; 1-dependent; Stationary Gaussian sequence; Markov chain embedding (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715213000540
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:83:y:2013:i:5:p:1457-1463

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2013.02.011

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:83:y:2013:i:5:p:1457-1463